# SDR 0406

- Difficulty date: February 5, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N9189Q
- Make and model: Beech 58
- Aircraft serial: TH148
- Engine: Cont IO520C
- Propeller: Hartzl BHCJ2YF2C
- System (JASC): 2312 · VHF Communications System
- Part: Audio Panel
- Part number: 066105500
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  LOST OVERHEAD SPEAKER,AND PILOTS HEADSET WAS INOPERATIVE.  USED LIGHTS TO SIGNAL TOWER LANDED NO PROBLEM. REMOVED AND REPLACED AUDIO PANEL, OPS CHECKS GOOD.
